# SDR 98ZZZX1512

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911SV
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2033
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: AA95726
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUDIO PANEL SELECT KNOB INOPERATIVE.  REMOVED AND REPLACED.
